# SDR SWAA2013021112540

- Difficulty date: January 19, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED BS 360 AFT AND FWD FACE BETWEEN STR 27L TO STR 28L E/E COMPARTMENT.  REPLACED SHEAR TIE LOCATED BS 360 BETWEEN STR 27L TO 28L E/E COMPARTMENT IAW SRM B737-300 51-10-02 AND DRAWING 65-58280.
